I first had bronchitis back in December 2007 and was given z-pak and entex, but no chest x-ray was done. A few weeks later I still had the wheezing and ask my doctor to give me another chest x-ray, but said she would not see anything since I did not have wheezing at the time. So I would still get wheezing about once a week to 2 weeks, but would not interfere with daily normal activities. Early March I started having mild chest pain and discomfort so I went back to the ER to get check. They did blood work and a chest x-ray. The doctor said I still had a little bronchitis and gave me the z-pak again. Fourteen days after taking the first pill of the z-pak I still had a little wheezing. A day before I started the wheezing I also felt my throat very weird and different. It felt like something was wrapped around my neck or I had tension on my neck. I went back to a different doctor yesterday and the doctor did hear wheezing in my lungs. He said most of the wheezing was in my right side and gave another z-pak and entex again. At the moment I still feel chest discomfort and sometimes the back. Does this mean I'm going to have lung cancer? I have never smoke or hardly ever drink alcohol. I don't have family members that have had or do have cancer. I'm worried and frigthened that I'm not so lucky. I also had a positive skin test for TB back in summer 2005 and have been on INH and vitamin b6 treatment since August 27th 2007 and should finish the treatment in late May. Does the INH have anything to do with the bronchitis?
This does not mean that you are going to have lung cancer. The wheezing may be caused by either asthma or bronchitis. The feeling in your throat suggests another possibility called vocal cord dysfunction (VCD), in which case your vocal cords are closing inappropriately. The isoniazid (INH) has nothing to do with the alleged bronchitis. You should ask your doctor about treatment for asthma.
Thank you so much for your advice. Is it common for someone who has never had asthma for 30 years to all of a sudden develop asthma? How does this happen? If it turns out to be asthma will it or could it get worse overtime? Or could it be mild like it is now? So for all the questions. I have an appt. with pulmonary on April 16th. So I will let you know what I find out. Thanks again.
I have a little more information on myself. I have yet to see the pulmonary dr. on the 16th of April. I did do the pulmonary funtion test(pft) and the results came back normal. The pulmonary dr. I'm scheduled to see on the 16th was the dr. that review my pft test. She said it wasn't asthma and it was normal pft. I started prednisone on March 31st and take my last prednisone tomorrow. I still feel mild chest pain/aches and little of the upper back pain right below the neck. I just also found out of some family history from my mom's side. My mom's paternal grandmother died from throat cancer years back. And just recently I believe my mom's second cousin just died from throat cancer. Could all that I'm feeling be the start of throat cancer. I'm 30 y/o female that does not drink or smoke.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.